Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 49, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 5, 2007, 2:44 PM CDT for Osborne County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2007, 2:44 PM CDT (19:44 UTC)
- Expired
- May 5, 2007, 3:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Osborne County, KS
The radar
The Grand Island radar (KUEX), 109 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:51 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3496 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 6.3
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGID 051944 SVRGID KSC141-052015- /O.NEW.KGID.SV.W.0049.070505T1944Z-070505T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 244 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OSBORNE COUNTY IN NORTH CENTRAL KANSAS * UNTIL 315 PM CDT * AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTH OF ALTON...OR ABOUT 41 MILES WEST OF LINCOLN...AND MOVING NORTH AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALTON BY 300 PM CDT OSBORNE BY 305 PM CDT PORTIS AND DOWNS BY 315 PM CDT A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3955 9903 3955 9849 3913 9850 3913 9903 $$ HEINLEIN
2 follow-up statements
000 WWUS53 KGID 051957 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 257 PM CDT SAT MAY 5 2007 KSC141-052015- /O.CON.KGID.SV.W.0049.000000T0000Z-070505T2015Z/ OSBORNE KS- 257 PM CDT SAT MAY 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR OSBORNE COUNTY... AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF OSBORNE...OR ABOUT 38 MILES SOUTHEAST OF PHILLIPSBURG...MOVING NORTH AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... OSBORNE AND ALTON BY 305 PM CDT DOWNS BY 310 PM CDT A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3955 9903 3955 9849 3913 9850 3913 9903 $$ HEINLEIN
000 WWUS53 KGID 052014 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 314 PM CDT SAT MAY 5 2007 KSC141-052024- /O.EXP.KGID.SV.W.0049.000000T0000Z-070505T2015Z/ OSBORNE KS- 314 PM CDT SAT MAY 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR OSBORNE COUNTY EXPIRES AT 315 PM CDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES THROUGH OSBORNE COUNTY. LAT...LON 3955 9903 3955 9849 3913 9850 3913 9903 $$ AWJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:26 PM CDT, 18 minutes earlier.
Area forecast discussion, May 5, 2:26 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT SAT MAY 5 2007
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. MAIN FORECAST CHALLENGE
IS ON-GOING SEVERE WEATHER CHANCES.
WATER VAPOR IMAGERY AND UPPER AIR DATA INDICATED THE CENTER OF AN
UPPER CLOSED LOW IN THE VICINITY OF EAST CENTRAL UTAH WITH A
SOUTH-SOUTHWESTERN DIFFLUENT FLOW ALOFT OVER THE CENTRAL PLAINS. AT
THE SURFACE...A DRYLINE STRETCHED NORTH-SOUTH OVER WESTERN NEBRASKA
AND KANSAS WITH THE REMNANTS OF A WEAK WARM FRONT OVER SOUTHWESTERN
AND SOUTH CENTRAL NEBRASKA. A MOIST AND UNSTABLE AIRMASS REMAINED
OVER THE REGION WITH PRECIPITABLE WATER VALUES AT OR ABOVE 1.0 INCH.
CAPE VALUES WERE RANGING FROM 1.5-3.0K J/KG...LIFTED INDEX VALUES
WERE NEAR NEGATIVE 5 AND HELICITY VALUES APPROACHED 200-300 M2/S2.
AFTER CONVECTION FROM FRIDAY NIGHT ENDED DURING THE MID-MORNING
HOURS TODAY...INITIATION OF NEW CONVECTION BEGAN TO OCCUR IN AREAS
SOMEWHAT SIMILAR TO YESTERDAY BUT ABOUT 4 TO 6 HOURS AHEAD OF
YESTERDAYS INITIATION. WIDELY SCATTERED CONVECTION HAS BEEN FIRING
OVER NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF THE
WEAK WARM FRONT...BUT BETTER AND MORE RECENT INITIATION HAS BEEN
OCCURING ALONG THE DRYLINE TO OUR WEST.
FOR TONIGHT...CONVECTION WILL CONTINUE TO FIRE OFF ALONG THE DRYLINE
AND MOVE NORTH-NORTHEAST IN THE FLOW ALOFT. MORNING MODELS INDICATED
LITTLE MOVEMENT OF THE DRYLINE THROUGH THE NEXT 12 HOURS EXCEPT
MAYBE TO RETROGRADE WEST SOMEWHAT. SCATTERED TO NUMEROUS
THUNDERSTORMS WILL DEVELOP THROUGH THE EVENING AND NIGHTTIME HOURS
WITH LARGE HAIL...STRONG WINDS...TORNADOES AND HEAVY RAIN THE MAIN
THREATS. FLASH FLOOD WATCH STILL LOOKS GOOD FOR THE ENTIRE REGION.
THE CURRENT WIND ADVISORY MAY EXCEED 7 PM TONIGHT IF THE BOUNDARY
LAYER TAKES LONGER TO DECOUPLE FROM THE MID LEVELS TONIGHT.
SUNDAY/SUNDAY NIGHT...THE CENTER OF THE CLOSED UPPER LOW WILL MOVE
INTO NORTHEAST WYOMING AND THEN ON INTO THE WESTERN DAKOTAS WITH A
MOIST SOUTHERLY FLOW PERSISTING BOTH AT THE SURFACE AND ALOFT OVER
THE FORECAST AREA. WHILE PRECIPITABLE WATERS VALUES ARE SHOWN TO
REMAIN AT OR ABOVE THE 1.0 INCH MARK...CAPE VALUES WILL BE
NOTICEABLY LOWER AS WILL SHEAR VALUES. THE TORNADIC THREAT DOES NOT
LOOK AS HIGH AS TODAY/TONIGHT THOUGH SEVERE THUNDERSTORMS WILL BE
POSSIBLE AGAIN WITH LINES OF STORMS MORE LIKELY. A SURFACE COLD
FRONT APPROACHING FROM THE NORTHWEST WILL PROVIDE MORE OF A FOCUSING
MECHANISM FOR FURTHER STORM DEVELOPMENT. WOULD NOT BE SURPRISED TO
SEE THE FLASH FLOOD WATCH EXTENDED THROUGH MONDAY MORNING.
.LONG TERM...BEGINNING 12Z MONDAY.
SURFACE BOUNDARY IS EXPECTED TO PUSH ACROSS THE CWA MONDAY...THUS
PUSHING THE HIGHER SURFACE MOISTURE TO THE EAST. THIS SHOULD BRING
AN END TO OUR DEEP CONVECTION AND CHANCES FOR SEVERE WEATHER. LONG
WAVE TROUGH OVER THE WESTERN CONUS HOWEVER WILL CONTINUE PROMOTING
SOUTHWESTERLY FLOW ALOFT THROUGH THE FIRST PART OF THE EXTENDED
PERIOD. AS A RESULT...CHANCES FOR FOR PRECIP CONTINUE IN THE
FORECAST MONDAY THROUGH WEDNESDAY. TROUGH FINALLY PUSHES ON TO THE
NORTHEAST LATE WEDNESDAY INTO EARLY THURSDAY. WITH UPPER LEVEL
RIDGING BUILDING IN FROM THE WEST...AM CURRENTLY ANTICIPATING DRY
AND WARM CONDITIONS DURING THE MIDDLE TO LATE PART OF NEXT WEEK. GFS
INDICATES ANOTHER SURFACE BOUNDARY PUSHING THROUGH THE AREA FRIDAY
OR SATURDAY...WHICH WOULD BRING OUR NEXT BEST CHANCE FOR
PRECIPITATION. HAVE OPTED TO KEEP THE LATER PORTION OF THE FORECAST
DRY...WITH ONLY AN INCREASE IN CLOUD COVER TO FINISH OUT THE
EXTENDED FORECAST PERIOD.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
NEZ060>064-072>077-082>087.
KS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KSZ005>007-017>019.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
KSZ005>007-017>019.
&&
19/SEBHazardous weather outlook, May 5, 11:52 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1152 AM CDT SAT MAY 5 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 061200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1152 AM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT. THIS OUTBREAK OF SEVERE WEATHER INCLUDES LARGE HAIL TO THE SIZE OF BASEBALLS...WIND GUSTS OVER 70 MPH...AND TORNADOES. THERE IS THE POTENTIAL FOR A FEW STRONG...LONGER TRACK TORNADOES...ESPECIALLY BETWEEN 3 PM AND 11 PM TODAY. IN ADDITION...WIDESPREAD RAINFALL THE NEXT 24 HOURS WILL AGGRAVATE CONDITIONS IN ALREADY FLOODED AREAS...AND MAY RESULT IN FLASH FLOODING ELSEWHERE. A FLASH FLOOD WATCH IS POSTED FOR ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THROUGH TONIGHT. FINALLY...SOUTHEAST WINDS OF 25 TO 35 MPH WILL BE NOTED LATE THIS AFTERNOON AND EARLY THIS EVENING. A WIND ADVISORY IS POSTED FOR AREAS OF SOUTH CENTRAL NEBRASKA ALONG AND SOUTH OF STATE HIGHWAY 92...AND FOR ALL OF NORTH CENTRAL KANSAS FROM NOON THROUGH 7 PM TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE ONGOING ACROSS A LARGE PART OF THE AREA EARLY SUNDAY MORNING...AND MAY BE SEVERE. THE MAIN HAZARD EARLY SUNDAY WILL BE LARGE HAIL. LATER IN THE DAY...YET ONE MORE ROUND OF SEVERE WEATHER IS EXPECTED. THIS TIME...A SQUALL LINE MAY EVENTUALLY EVOLVE LATE SUNDAY AFTERNOON...AND ROLL ACROSS THE AREA SUNDAY EVENING. THE RISK FOR HIGH WINDS...LARGE HAIL...FLOODING RAINS...AND ISOLATED TORNADOES IS FORECAST FOR SUNDAY. THE RISK IS HIGHER FOR AREAS ALONG AND EAST OF HIGHWAY 281. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS MONDAY THROUGH FRIDAY. AT THIS TIME...IT APPEARS THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER THE REST OF THE WEEK IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. SPOTTER GROUPS SHOULD EXPECT SEVERAL SEVERE WEATHER WATCHES THROUGH TONIGHT...AND BE ALERT TO THE NEED FOR RAPID DEPLOYMENT. SPOTTERS MAY BE NEEDED AGAIN ON SUNDAY IN MANY AREAS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) 19
In the hours before
Local storm report, May 5, 2:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
217 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL 6 NNW GOTHENBURG 41.01N 100.21W
05/05/2007 E1.25 INCH DAWSON NE TRAINED SPOTTER
CORRECTED LOCATION OF REPORT TO DAWSON COUNTY.
&&
PFANNKUCHSpecial weather statement, May 5, 2:17 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 217 PM CDT SAT MAY 5 2007 NEZ063-076-051945- CLAY-HAMILTON- 217 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CLAY AND HAMILTON COUNTIES... AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLENVIL...OR 11 MILES SOUTHEAST OF HASTINGS...AND MOVING NORTH AT 40 MPH. * THE THUNDERSTORM WILL BE NEAR... INLAND BY 225 PM CDT GILTNER BY 240 PM CDT PHILLIPS BY 245 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. FAY
Local storm report, May 5, 2:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
223 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL 1 N ARCHER 41.18N 98.13W
05/05/2007 E0.88 INCH MERRICK NE TRAINED SPOTTER
&&
PFANNKUCHSpecial weather statement, May 5, 2:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 224 PM CDT SAT MAY 5 2007 KSZ018-052000- OSBORNE- 224 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR OSBORNE COUNTY... AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NATOMA...OR 41 MILES WEST OF LINCOLN...AND MOVING NORTH AT 45 MPH. * THE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWESTERN OSBORNE COUNTY BY 230 PM CDT RURAL SOUTHERN OSBORNE COUNTY BY 240 PM CDT RURAL CENTRAL OSBORNE COUNTY BY 300 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HEINLEIN
Special weather statement, May 5, 2:26 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 226 PM CDT SAT MAY 5 2007 NEZ060-052000- DAWSON- 226 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR DAWSON COUNTY... AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF LEXINGTON...AND MOVING NORTH AT 50 MPH. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HEINLEIN
Local storm report, May 5, 2:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
237 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM FUNNEL CLOUD 10 N LEXINGTON 40.92N 99.74W
05/05/2007 DAWSON NE TRAINED SPOTTER
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:40 PM CDT | Severe Thunderstorm Warning | GID | Smith | 50 min |
| May 4, 7:44 PM CDT | Tornado Warning | GID | Osborne | 23 min |
| May 4, 7:56 PM CDT | Tornado Warning | GID | Smith | 34 min |
| May 4, 8:26 PM CDT | Severe Thunderstorm Warning | GID | Smith | 49 min |
| May 4, 8:51 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 39 min |
| May 4, 9:14 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 46 min |
| May 4, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 60 min |
| May 4, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 42 min |
| May 4, 9:54 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 66 min |
| May 4, 9:58 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 47 min |
| May 4, 10:18 PM CDT | Severe Thunderstorm Warning | GID | Smith | 42 min |
| May 4, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 20 min |
| May 4, 10:59 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 61 min |
| May 4, 11:13 PM CDT | Tornado Warning | GID | Phillips, Smith | 27 min |
| May 4, 11:32 PM CDT | Tornado Warning | GID | Phillips | 30 min |
| May 4, 11:49 PM CDT | Tornado Warning | GID | Smith | 25 min |
| May 5, 1:32 AM CDT | Severe Thunderstorm Warning | GID | Phillips | 36 min |
| May 5, 1:48 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 57 min |
| May 5, 1:49 AM CDT | Wind Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 17 hr |
| May 5, 4:22 AM CDT | Severe Thunderstorm Warning | GID | Jewell | 38 min |
| May 5, 4:29 AM CDT | Severe Thunderstorm Warning | GID | Smith | 61 min |
| May 5, 5:54 PM CDT | Tornado Warning | GID | Osborne, Smith | 37 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.